Living with Anxiety
3,850 members2,669 posts

Peri menopause

Does anyone wake during the night with aniexty and feel light headed and get panicky. I take oxazepam for aniexty but is highly addictive if taken everyday. I have taken 1/2 pill to one pill 30 mg everyday for the last week and I don’t go back to see family doctor till end of April. I was diagnosed with cystic acne in January and have just start using accutane for my face and also travelling about 4 hours once a month to see a dermatologist. I know the feeling is not caused by that or the Wellbutrin the family doctor just put me back on for depression. I have to go get blood work done once a month also 3-5 days before appointment for them to tell me that i can or cant go back on accutane for face. It can affect liver and other stuff. So it has to be monitored but its been one month so i am hoping when i go next Thursday they will say yes Sherrie everything is fine and here’s your next prescription for the next month. But what is bothering me the most if I’m in peri menapause now and the aniexty is hitting me like crazy. I had my period last nov then not again until Jan then not again till march so now I’m just waiting. Has anyone gone through this s**t with peri menapause and if so did you get a lot of lightheaded ness and headaches. Any feedback would be great thanks

Sherrrie (I’m so tired of this and they say this could last anywhere from 2-10 years there’s no way i can do this for that long once a month)

4 Replies
oldestnewest

Hi Sherrie44,

I can only say that I found my anxiety was a lot less while on HRT but I am not on it now due to my age.

I hope you are able to take your acne medication again as that might help your anxiety if you can control that.

Good luck and keep us posted x

2 likes
Reply

Hello Sherrie44 :-)

I can sympathise with the menopause , some women just sail through it yet others not so good and I am the latter

I personally have found that my anxiety has gone up and the menopause for me seems to be dragging on I have been going through it at least 10 years now , I find the hot flushes been one of the worse especially at night as it interferes with you sleep which is not good

I am sorry this does not make very positive feedback but remember we are all different so you may be having it a little rough at the moment but then find you sail through the rest :-)

Bird-67 is right though if you can maybe try some HRT it could help , I loose out as I cannot take it because of high blood pressure and now my age but I do have a friend that went on it and the difference between her and me well she is the one that is smiling and she says she could not cope without it :-)

I know it must be an anxious time waiting for results and can they give me more meds or can't they going round in your head but try and tell yourself that all the worry and all the thoughts are not going to change the results they will still be the same and could no doubt be a positive outcome which you will have to let us know so take each day as it comes , live for today and if it is a good one enjoy it , tell yourself you will deal with tomorrow when it comes :-)

Maybe think about speaking to your Doctor about the menopause but know you are not alone in how you feel :-)

Take Care x

1 like
Reply

I’m going to ask my family doctor to go see OBGYN. I can’t take the HRT because I’m not in menapause yet

Reply

Let us know how you get on but try not to worry I know easier said than done but be reassured lots of women feel this way when they are at this stage in their life :-) x

Reply

You may also like...